# SDR FDEA2019101092543

- Difficulty date: October 9, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757-23A
- Aircraft serial: 22912
- Aircraft time: 80,347 hours, 40,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Gouged
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAD A DENTED AREA AT BS 513, BETWEEN STRINGERS 28L AND 29L.  EVALUATED DENTED AREA AND FOUND THE AREA TO HAVE TWO GOUGES IAW IAW SRM 51-10-02-0G, AND BLENDED AREA AND FOUND MINIMUM THICKNESS REMAINING OF SKIN AREA .030.    FOUND TO BE OUT OF LIMITS IAW SRM 53-00-  01-1A DET II.   CUT OUT AREA OF DAMAGE IAW SRM 53-00-01-2R, FIG 1, DET I, REPAIR 28. FABRICATED A DOUBLER AND FILLER.  INSTALLED THE REPAIR IAW SRM 53-00-01-2R, REPAIR 28.
